On Gamma-Type Approximation Operators.
Mathematische Zeitschrift, Tome 124 (1972), pp. 208-212
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__124_171671,
author = {Dany Leviatan},
title = {On {Gamma-Type} {Approximation} {Operators.}},
journal = {Mathematische Zeitschrift},
pages = {208--212},
year = {1972},
volume = {124},
zbl = {0214.31503},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__124_171671/}
}
Dany Leviatan. On Gamma-Type Approximation Operators.. Mathematische Zeitschrift, Tome 124 (1972), pp. 208-212. http://geodesic.mathdoc.fr/item/MZ_1972__124_171671/